# SDR AALA202404155098

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 40,575 hours, 15,826 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Rod
- Part number: UNKNOWN
- Condition: Loose
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO CLT DUE TO A VERY LOUD METALLIC GRINDING SOUND COMING FROM FLOOR LEVEL, BEHIND THE WALL, OR UNDER THE FLOOR IN THE AREA OF THE MID LAVATORY ON LEFT SIDE. THE NOISE WAS HEARD DURING FLIGHT FROM BEFORE CRUISE TO JUST BEFORE LANDING. PRESSURIZATION WAS NORMAL. NO FLIGHT DECK INDICATIONS. COULD HEAR NOISE THROUGH INTERCOM WHEN COMMUNICATING TO FLIGHT ATTENDANTS. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE APU BLEED AIR CHECK VALVE PER AMM 36-12-51 AND ACCOMPLISHED A SATISFACTOY LEAK / OPERATIONAL CHECK. (AALA202404157930) MAINTENNACE ALSO FOUND THE MID LAVATORY ASSEMBLY COULD BE SHOOK / MOVED BY HAND DUE TO THE MID LAVATORY UPPER ATTACHMENT ROD BEING LOOSE. MAINTENANCE ADJUSTED AND SECURED THE ROD PER AMM 25-42-41. (AALA202404155098)
